# SDR IPXA09M57087

- Difficulty date: July 26, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 63,354 hours, 9,017 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: ADA20301
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SEQ 296-F1-05 EXTERNAL DOUBLER IS GOUGED BETWEEN STA 999 AND STA 1019, L38R-L43R.  REMOVED EXISTING REPAIR AT STA 1002.3 FROM L38R-L43R.  FABRICATED AND INSTALLED REPLACEMENT REPAIR REF REV 41 MD11 SRM 53-00-15 REPAIR 8.
